Thursday, March 5, 2009

The Emotional Effect of Rheumatoid Arthritis

The average age of the women who have rheumatoid arthritis are around 35 years old and older. In my case, I had it when I was 32 years old, that was four years ago. The inflammation was terrible. There were many nights that I woke up screaming because it felt that the joints in my knees had locked up, and the pain if I move them was killing me. The worst part was my several jeepney experiences. (A jeepney is our local public utility vehicle that transports people from place to place.) I felt so miserable when I was almost at my destination and I had to jump off the jeepney and I just could not move my leg to stand up and jump down from the jeepney. There were times that I almost fell down because I suddenly lost control of my leg. Having RA has an emotional effect, too, because some drivers of the jeepney just don’t care that you need special treatment, what I mean is, I needed them to stop in a proper and safe place and to patiently wait for me that I get on my feet safely before they drove off. It made me realized that I'm really getting older and I can no longer do all the things I used to do when I was younger.
.
I didn’t know too much about rheumatoid arthritis then and when I saw the advertisement on TV, I just thought it was worth it to try Celebrex. My experience of taking it was short and on lowest dose possible. It was just more like a trial. Since the pain has just gone, I stopped taking it right away, because of the side effects that accompanies it such as skin reactions and stomach problems. I believe that all those recommended RA treatment such as Humira, Celebrex, and Arencia... and other else for RA, can possibly have some side effects, too. Talk to your doctor about it.
Post?slot_id=

3 comments:

Denise said...

My friend has this, it is so painful.

vhingF said...

I have that always but medicines seems does'nt work.I observed due to overwork I did.Compress it with hot water and massage.

ghee said...

oh?you must be very careful pala...are you taking some pain relievers?